How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I had a uti about 2 months ago and then just another one

Customer Question

i had a uti about 2 months ago and then just another one recently. I was prescribed 2 rounds of antibiotics but am now having very bad pains in my lower (mostly left side) and the left part of my stomach. I do feel like I am constipated but am not familiar with either having symptoms for a possible kidney stone or constipation. Any insight?
JA: How long have you been in pain? Are you experiencing any vomiting or nausea?
Customer: no lower back pain and stomach since saturday
JA: Anything else in your medical history you think the doctor should know?
Customer: i do have Graves Disease and my TSH has just been checked and is only .08 so my endocrinologist just switched my synthroid to 112 mg. I am just on the 3 rd day of taking
Submitted: 18 days ago.
Category: Medical
Expert:  Dr. David replied 18 days ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 18 days ago.

constipation and hard small bits of stool can get caught your bowel wall and cause diverticulosis pain in your pelvis.

you may have to increase your fiber intake and eat prunes and drink more water to help fight your constipation.

taking antibiotics can also upset your stomach and cause gastritis. you should take antibiotics on a full stomach and not on an empty stomach

TSH of 0.08 is way too low and means you have too much thyroid hormone in your body. I hope he decreased your synthroid hormone level.

when was your last bowel movement?

Related Medical Questions